# SDR UALA2013042602945

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,853 hours, 6,163 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT DOOR AREA EMERGENCY LIGHT OUT.  REPLACED LAMP.
